# SDR BAQA089759

- Difficulty date: October 9, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N135ME
- Make and model: Urocop EC135P1
- Aircraft serial: 0009
- Aircraft time: 3,986 hours
- Engine: Pwa PW206A
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 060001301
- Part serial: X8374
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 442 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GYRO TAKES 10 MINUTES TO SPOOLUP AND IS NOISY. REPLACED WITH SERVICEABLE UNIT.
